# SDR SWIA200413986

- Difficulty date: July 10, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 27,528 hours, 23,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP AT LBL 9 INBOARD AT FS 280.0 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED CLIP AT LBL 9 INBOARD FS 280.0 IAW CRJ 200 AMM TASK 51-42-13 AND 51-42-21.
